# SDR AALA202507089465

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 41,172 hours, 17,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON R1 DOOR SERVICE DOOR  WAS HARD TO PUT ON POSITION AND REMOVE. REPOSITIONED GIRT BAR FOR DOOR 1R. PER AMM 25-66-01.
